# SDR P5CA2020070100244

- Difficulty date: June 30, 2020
- Submitted: July 1, 2020
- Operation: Air carrier
- Aircraft: N487MC
- Make and model: Boeing 747-45EF
- Aircraft serial: 30609
- Aircraft time: 81,707 hours, 15,231 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FX STA 880 BODY FRAME UPPER FOUND CRACKED.  BODY FRAME REPAIRED IAW SRM 53-00-71 REPAIR 4 FIG 201.
